,I take 6 mg.'s of clonazepam daily, no erection problem, I have a vast knowledge of Antibolic Steriod use and the side effects, do understand the possible side- effects of Benzo's regarding lost sex drive, abused them in 2001 thru 2007, never drink alcohol or use illegal drugs. Had my testosterone level checked in 2005, ok. Althought Lithium is a form of Benzo's, but does help to replace the Clonazepam, I wonder what my next step is? I can not go for more than four days without my meds, I get de-tox ill. Lex-i-pro does not seem to help. I do produce sperm, just can not come??? Any idea's? Tks.
Lithium is not a benzodiazepine. It is a mood stabilizer used for Bipolar Disorder.
Lexapro could be the cause of your sexual difficulties, as anorgasmia (inability to achieve orgasm) is a common side-effect of Lexapro, and most other SSRIs.
I highly doubt Clonazepam is causing anorgasmia. It can lower libido, but doesn't normally cause inability to achieve orgasm.
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2010 • 1 answer
Posted 16 Sep 2014 • 2 answers
Posted 25 Jan 2015 • 4 answers
Posted 23 Jul 2016 • 1 answer
Posted 19 Oct 2017 • 0 answers